# SDR USAA2011113000008

- Difficulty date: November 29, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 37,427 hours, 20,844 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK, PASSENGER / CREW DOOR 831 EMERGENCY EXIT HANDLE MECHANISM FLEXIBLE CONTROL DAMAGED.  REPLACED PASSENGER / CREW DOOR 831 EMERGENCY EXIT HANDLE MECHANISM FLEXIBLE CONTROL IAW A319 AMM 52-11-22-400-001 AND EA 133893.
